Show simple item record

dc.contributor.authorGINSBERG, JONATHAN I.
dc.date.accessioned2018-07-12T17:48:03Z
dc.date.available2018-07-12T17:48:03Z
dc.date.issued1969
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 30-03, Section: B, page: 1240.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6915208
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1887
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleCOMPLETENESS AND GENERATOR THEOREMS IN SOME BANACH ALGEBRAS
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record